A 23-year-old male asked:
W/vyvanse i eat very little. usually apples/bananas/skim milk/protein supplements. should i take a multivitamin due to restricted calorie intake?
1 doctor answer • 2 doctors weighed in
Psychiatry 38 years experience
Vyvanse (lisdexamfetamine): Vyvanse (lisdexamfetamine) should have that effect only for few months at the beginning or when doses are increased along time. Most patients recover their appetite in one to three months, or they eat more in the evening. If those are not the cases, maybe vyvanse (lisdexamfetamine) is too high or it is not the best for you. Discuss this with your prescriber and monitor your caloric intake. Multivitamins never hurt.
Created for people with ongoing healthcare needs but benefits everyone.
4.2k viewsReviewed >2 years ago
Last updated Apr 22, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.